# SDR AALA201705249043

- Difficulty date: April 21, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D5347210220000
- Condition: Corroded
- Location: Frame 68 - 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY COUPLING AT -Y1162 BETWEEN FRAMES 68 AND 69.  REPLACED THE COUPLING IAW SRM 51-72-11, AND DRAWING D53472780.
